# SDR DL72K980675

- Difficulty date: March 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481DA
- Make and model: Boeing 727232
- Aircraft serial: 20861
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 656021132
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: B, P
- Precautionary procedure: O

## Discrepancy

WHEN GEAR HANDLE SELECTED DOWN GEAR LIGHTS DID NOT ILLUM.  GEAR HANDLE WAS SELECTED UP BUT WOULD NOT GO PAST OFF.  POM ABNML PROCEDURE WAS C/W.  FOUND LEVER LATCH CB POPPED.  RESET CB GEAR, LIGHTS ILLUMINATED, GEAR WAS VISUALLY CONFIRMED DOWN.  FOUND LEVER LATCH C/B POPPED.  FOUND LDG GEAR ACCY UNIT WITH HEAVY ELECT SMELL.  REPLACED LDG ACCY UNIT.  REPLACED LEVER LATCH C/B.  REPLACED R92 LDG SAFETY RELAY.  PERFORMED GEAR SWING PER MM.  PERFORMED LDG GEAR ELECT MODULE ADJ TEST PER MM.  ALL CHKS NML.  RESTORED A/C TO NML.
